# SDR UIEA2020022420301

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,535 hours, 19,883 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319042
- Part serial: NSN
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE FAILED TO START 1ST ATTEMPT, STATUS MSG L ENG IGNITOR 2 , ENG START BOTH , 2ND ATTEMPT SUCCESSFUL.( TRANSFERRED TO MDDR #124953 I.A.W MEL 74-00-01B CAT C   LOG PAGE 822355: TROUBLE SHOT IAW FIM 74-00 FAULT TREE 811. FOUND #2 IGNITOR TO BE AT FAULT. REMOVED AND REPLACED #2 IGNITOR IAW B767 AMM 74-21-02. PERFORMED AUDIBLE TEST IAW 74-00-00, OPS GOOD. THIS CLEARS MDDR #124953. )
